# SDR 2017F00208

- Difficulty date: December 19, 2017
- Submitted: December 21, 2017
- Operation: General aviation
- Aircraft: N989AL
- Make and model: Lear 35A
- Aircraft serial: 35A212
- Aircraft time: 20,422 hours, 14,153 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR WITH STAB WING HEAT ON ACCOMPANIED BY SMOKE COMING FROM BAGGAGE COMPARTMENT AREA AFTER 5 MIN.
